# SDR UHLA201507300585

- Difficulty date: July 30, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N642RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 30,604 hours, 19,014 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Dirty
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GUST LOCK ON MAIN CABIN DOOR STICKS AND IS VERY HARD TO RELEASE.  CLEANED DOOR LATCH AS REQUIRED.
